Fixed point theorems for contractive and expansive mappings of Geraghty type on 2-metric spaces

Yong-Jie Piao

Abstract


In this paper, we discuss the unique existence of fixed points for mappings with contractive functions or expansive functions on 2-metric spaces, and give some new versions of the fixed point theorems on real metric spaces. Our results generalize and improve the Banach's contraction principle and some fixed point theorems for expansive mappings on real metric spaces.

Full Text: PDF

How to Cite this Article:

Yong-Jie Piao, Fixed point theorems for contractive and expansive mappings of Geraghty type on 2-metric spaces, Adv. Fixed Point Theory, 6 (2016), 123-135

Copyright © 2016 Yong-Jie Piao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation